Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 25, NWS St. Louis, MO

April 5, 2010Macoupin County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 5, 2010, 3:28 PM CDT for Macoupin County, Montgomery County, Illinois. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 3:28 PM CDT (20:28 UTC)
Expired
Apr 5, 2010, 4:15 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Macoupin County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:30 PM CDTHAIL 0.73 E Mount Olive, IL
Apr 5, 4:02 PM CDTHAIL 0.25Hillsboro, ILSEVERAL REPORTS OF PEA SIZE HAIL IN THE SOUTH PART OF TOWN
Apr 5, 4:10 PM CDTFUNNEL CLOUD4 Sw Hillsboro, ILPOSSIBLE FUNNEL CLOUD
Apr 5, 4:15 PM CDTTORNADO2 Sw Hillsboro, ILLAW ENFORCEMENT AND STORM SPOTTERS OBSERVE A SMALL TORNADO ON THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:51 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS53 KLSX 052028
SVRLSX
ILC117-135-052115-
/O.NEW.KLSX.SV.W.0025.100405T2028Z-100405T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON APR 5 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 415 PM CDT

* AT 325 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE   
  THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL AT WHITE HALL AT 326 
  PM.  DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE WITH 
  THIS STORM.  THIS STORM WAS LOCATED NEAR MOUNT OLIVE...OR 6   
  MILES NORTHEAST OF STAUNTON...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...TAYLOR SPRINGS...WALSHVILLE...PANAMA AND DONNELLSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHWESTERN ILLINOIS AND EAST CENTRAL MISSOURI.

LAT...LON 3903 8959 3901 8960 3900 8975 3906 8979
      3922 8947 3903 8938
TIME...MOT...LOC 2028Z 254DEG 21KT 3907 8968
WIND...HAIL 60MPH 1.75IN

$$

TES
1 follow-up statement
170 
WWUS53 KLSX 052047
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT MON APR 5 2010

ILC117-052054-
/O.CAN.KLSX.SV.W.0025.000000T0000Z-100405T2115Z/
MACOUPIN IL-
347 PM CDT MON APR 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3903 8938 3903 8959 3902 8960 3901 8961
      3901 8970 3905 8971 3909 8971 3922 8947
TIME...MOT...LOC 2044Z 254DEG 21KT 3910 8956

$$

ILC135-052115-
/O.CON.KLSX.SV.W.0025.000000T0000Z-100405T2115Z/
MONTGOMERY IL-
347 PM CDT MON APR 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MONTGOMERY COUNTY UNTIL 415 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF TAYLOR SPRINGS...OR 7 MILES SOUTHWEST OF HILLSBORO...
MOVING EAST AT 25 MPH.

IN ADDITION...AT 323 PM...GOLF BALL SIZED HAIL WAS REPORTED IN WHITE 
CITY IN SOUTHEASTERN MACOUPIN COUNTY WITH THIS STORM. THIS IS A 
CORRECTION ON TIME AND LOCATION TO THE REPORT GIVEN EARLIER WITH 
THIS WARNING. QUARTER SIZED HAIL WAS ALSO REPORTED AT MOUNT OLIVE AT 
326 PM.

LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...TAYLOR SPRINGS...PANAMA AND DONNELLSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3903 8938 3903 8959 3902 8960 3901 8961
      3901 8970 3905 8971 3909 8971 3922 8947
TIME...MOT...LOC 2044Z 254DEG 21KT 3910 8956
WIND...HAIL 60MPH 1.75IN

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:51 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 5, 12:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT MON APR 5 2010

.UPDATE...
/1212 PM CDT MON APR 5 2010/

RATHER COMPLEX SITUATION FOR AREA THIS AFTERNOON. ELEVATED STORMS
CONTINUE TO TRUCK ACROSS NORTHEAST MISSOURI AND INTO WEST CENTRAL
ILLINOIS AT THIS TIME...WHILE ELEVATED STORMS ARE ALSO TRYING TO
FIRE ALONG THE I-44 CORRIDOR OVER MISSOURI FROM STL TO ROLLA.
FORECAST SOUNDINGS INTO EARLY AFTERNOON SUGGEST THAT STORM CLUSTER
NEAR PPQ WILL CONTINUE TO ROLL INTO CENTRAL IL...WHILE ELEVATED
STORMS WILL BE PERCOLATING FROM STL AREA INTO S IL. SVR WX
CONCERN WILL INITIALLY BE HAIL AND WIND WITH ELEVATED STORMS AND
PERHAPS ROTATIING SUPERCELLS....BUT IF STORMS CAN BECOME MORE
SURFACED BASED LOW LEVEL WILL CERTAINLY BE SUPPORTIVE OF A TORNADO THREAT.
MEANWHILE...WILL ALSO BE WATCHING DEVELOPMENT OF INTENSE STORMS
OVER NW MO THAT MAY THREATEN OUR N AREAS LATER THIS AFTERNOON AND
THIS EVENING. SHEAR...INSTABILITY...AND LAPSE RATES PROGGED INTO
THIS AREA ALL SUGGEST A FAIRLY GOOD THREAT OF SUPERCELLS WITH VERY
FAVORABLE TURNING OF LO LVL WINDS AND FAIRLY STEEP MID LEVEL LAPSE
RATES...BOTH SUGGESTING A PRONOUNCED TORNADO AND LARGE HAIL
THREAT. MAIN QUESTION FOR THIS AREA IS EXACTLY WHERE THE AXIS OF
STORMS WILL SET UP...BUT IT CERTAINLY APPEARS THAT OUR N 8
COUNTIES WILL BE UNDER THE GREATEST THREAT.

TRUETT

&&

.DISCUSSION...
/418 AM CDT MON APR 5 2010/

PRIMARY CONCERN WITH THIS FCST PCKG IS POTENTIAL FOR STRONG TO
SEVERE THUNDERSTORMS OVER THE NEXT FEW DAYS.

SFC CDFNT WAS LOCATED NEAR THE I70 CORRIDOR EARLY THIS MORNING WITH
A FEW THUNDERSTORMS JUST AHEAD OF THE FNT IN IN/IL/MO/KS. MARKED
MOISTURE DIFFERENCE NOTED ACROSS THE BDRY WITH DEWPOINTS IN THE 60S
ACROSS CENTRAL AND SRN MO AND IN THE 30S ACROSS SRN IA. BDRY WILL
BEGIN LIFTING NWD TODAY AS A WMFNT...ACTING TO SPREAD THAT MOISTURE
INTO NRN MO/SRN IA AHEAD OF AN APCHG TROF. ELEVATED -TSRA EXPECTED
TO DVLP INVOF THE WMFNT TODAY WITH THE PCPN THREAT SHIFTING NWD WITH
THE FNT AND MCONV ON NOSE OF H85 LLJ. STEADILY INCREASING SBCAPE AND
ROBUST VALUES OF 0-6 KM SHEAR DURING THE AFTN/EVE SUGGEST THAT SEVERE
WEATHER IS POSSIBLE WITH ANY STORMS THAT BECOME SFC BASED ACROSS NRN
MO AND WEST CENTRAL IL. NEXT CHC FOR -TSRA WILL BE TOMORROW
AFTN/EVE INTO WED AS SFC LOW OVER KS LIFTS NEWD AND SENDS A CDFNT
THROUGH THE REGION. CURRENT THINKING IS THAT A LINE OF TSRA WILL
DVLP AHEAD OF THE CDFNT WITH MODEL FCSTS OF CAPE AND SHEAR
SUFFICIENT FOR STRONG TO SEVERE STORMS TO PERSIST ON TUE NIGHT AS
THE LINE MOVES EWD. PCPN WILL END FM W TO E ON WED NIGHT BEHIND
THE CDFNT AS THE UPPER LVL TROF MOVES THROUGH THE CENTRAL CONUS.
TEMPERATURES WILL BE MUCH COOLER BEHIND THE FNT ON WED AND THU.

NO CHANGES PAST 00Z FRI.

KANOFSKY

&&

.AVIATION...
/1243 PM CDT MON APR 5 2010/

WARM FRONT DRAPED ALONG THE I-70 CORRIDOR IS MOVING SLOWLY NORTH.
WINDS VEER SHARPLY FROM THE NORTHEAST TO THE SOUTH AS THE FRONT
MOVES NORTH. SCATTERED THUNDERSTORMS WILL BE ONGOING ACROSS THE
AREA THIS AFTERNOON...ENDING DURING THE EARLY EVENING. THINK ANY
GIVEN POINT IN THE AREA HAS A 30-40% CHANCE OF SEEING A STORM THIS
AFTERNOON. THE LOW LEVEL JET WILL REALLY RAMP UP TONIGHT...SO LOW
LEVEL WIND SHEAR IS A CONCERN AFTER EARLY EVENING. STRONG AND
GUSTY SOUTHWEST WINDS AND VFR CONDITIONS WILL PREVAIL ON TUESDAY.

SPECIFICS FOR KSTL...
HAVE A COUPLE OF THUNDERSTORMS HEADED TOWARD THE TERMINAL AT THIS
TIME. THEY DO NOT APPEAR TO BE VERY STRONG AT THIS TIME...BUT
COULD CAUSE SOME VARIABLE GUSTY WINDS. AFTER THE STORMS
PASS...30-40% CHANCE FOR STORMS THIS AFTERNOON AS MENTIONED ABOVE.
SAME LOW LEVEL WIND SHEAR CONCERNS AND GUSTY WINDS TOMORROW AS
WELL. WIND GUSTS FROM THE SOUTHWEST ACROSS THE MAIN RUNWAYS WILL
LIKELY EXCEED 30KTS AT TIMES.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 5, 4:54 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT MON APR 5 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-061200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
454 AM CDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF INTERSTATE
70. SOME OF THE STORMS COULD BECOME SEVERE AND BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. SOME OF THE
THUNDERSTORMS COULD BECOME SEVERE.

STRONG SOUTHERLY WINDS WITH GUSTS UP TO 30 MPH ARE EXPECTED ON
TUESDAY AFTERNOON.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Apr 5, 1:26 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             MILTON                  39.56N  90.65W
04/05/2010  M0.50 INCH       PIKE               IL   TRAINED SPOTTER

&&

BRITT
Local storm report, Apr 5, 2:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             SHIPMAN                 39.12N  90.05W
04/05/2010  M0.25 INCH       MACOUPIN           IL   STORM CHASER

&&

KARLZ
Local storm report, Apr 5, 3:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
307 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             2 NE DORSEY             39.00N  89.96W
04/05/2010  M0.25 INCH       MADISON            IL   TRAINED SPOTTER

&&

BRITT
Local storm report, Apr 5, 3:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             WILSONVILLE             39.07N  89.86W
04/05/2010  E0.70 INCH       MACOUPIN           IL   LAW ENFORCEMENT

&&

BRITT
Local storm report, Apr 5, 3:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             WHITE CITY              39.07N  89.76W
04/05/2010  M1.75 INCH       MACOUPIN           IL   EMERGENCY MNGR

&&

KARLZ
Local storm report, Apr 5, 3:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT MON APR 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             MOUNT OLIVE             39.07N  89.73W
04/05/2010  M1.00 INCH       MACOUPIN           IL   EMERGENCY MNGR

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:34 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike26 min
Apr 4, 8:55 PM CDTTornado WarningLSXCalhoun35 min
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningLSXPike32 min
Apr 4, 9:22 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey38 min
Apr 4, 9:38 PM CDTTornado WarningLSXGreene, Jersey26 min
Apr 4, 9:50 PM CDTSevere Thunderstorm WarningLSXGreene, Pike40 min
Apr 4, 9:55 PM CDTTornado WarningLSXMacoupin35 min
Apr 4, 10:16 PM CDTTornado WarningLSXGreene, Macoupin29 min
Apr 4, 10:30 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Montgomery45 min
Apr 4, 10:35 PM CDTTornado WarningLSXMacoupin40 min
Apr 4, 10:41 PM CDTSevere Thunderstorm WarningLSXCalhoun34 min
Apr 4, 10:48 PM CDTTornado WarningLSXMacoupin, Montgomery42 min
Apr 4, 11:13 PM CDTTornado WarningLSXJersey, Macoupin32 min
Apr 4, 11:29 PM CDTTornado WarningLSXMontgomery46 min
Apr 4, 11:51 PM CDTTornado WarningLSXFayette, Montgomery39 min
Apr 4, 11:54 PM CDTSevere Thunderstorm WarningLSXMadison36 min
Apr 5, 12:30 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike30 min
Apr 5, 2:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery40 min
Apr 5, 4:07 PM CDTAreal Flood AdvisoryLSXMontgomery4 hr
Apr 5, 4:16 PM CDTTornado WarningLSXFayette, Montgomery32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.